# SDR 2022FA0000170

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: General aviation
- Aircraft: N562QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0112
- Aircraft time: 4,186 hours, 2,758 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 741313310
- Part serial: NA
- Condition: Cracked
- Part time: 4,186 hours, 2,758 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKING IN NOSE WHEEL WELL STRUCTURE COMPONENTS: RH DOUBLER, P/N: 7413133-16, LH DOUBLER, P/N: 7413133-15, TOP WEB, P/N: 7413133-10, AND FRAME, P/N: 7413133-59
